Journal article icon

Journal article

On the radius of convergence of the logarithmic signature

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ILLINOIS JOURNAL OF MATHEMATICS
Volume:
50
Issue:
4
Pages:
763-790
Publication date:
2006-01-01
ISSN:
0019-2082
Source identifiers:
18831
Pubs id:
pubs:18831
UUID:
uuid:b303789a-029e-4dd3-9e9c-ecb974a7ae9c
Local pid:
pubs:18831
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP